Translator Disclaimer
1997 Positive solutions to a system of differential equations modeling a competitive interactive system with nonlogistic growth rates
Roger Logan
Differential Integral Equations 10(5): 929-945 (1997).

Abstract

In this paper we investigate the existence of positive solutions to a system of differential equations which model a competitive system. Instead of assuming the usual logistic growth model for each population we allow the growth rate to increase for positive populations. This leads to models which exhibit the Allee effect.

Citation

Download Citation

Roger Logan. "Positive solutions to a system of differential equations modeling a competitive interactive system with nonlogistic growth rates." Differential Integral Equations 10 (5) 929 - 945, 1997.

Information

Published: 1997
First available in Project Euclid: 1 May 2013

zbMATH: 0889.35029
MathSciNet: MR1741759

Subjects:
Primary: 34C60
Secondary: 34B18, 92D25

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.10 • No. 5 • 1997
Back to Top